# SDR SWAA2022121471328

- Difficulty date: November 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PASSENGER CABIN HORIZONTAL PRESSURE DECK CRACKED BS663+2 RBL40.   FABRICATED A REPAIR DOUBLER, STIFFENERS, AND WEB REPLACEMENT IAW SRM 53-40-51-2R-2, PAR.4. E. 1. FIG. 201-202, TABLE 201, PAR G, H, & I. APPLIED CHEMICAL CONVERSION COATING TO REPAIR  AND WEB IAW SOPM 20-43-03. INSTALLED REPAIR IAW SRM 53-40-51-2R-2, PAR 4,  L 18.
